# SDR IPXA2021031166715

- Difficulty date: February 20, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA. 1841 AND RBL 31, VERTICAL STIFFNER IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
